Fuzzy projective spreads of fuzzy projective spaces

Akca Z., Bayar A., Ekmekci S., Van Maldeghem H.

FUZZY SETS AND SYSTEMS, vol.157, no.24, pp.3237-3247, 2006 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 157 Issue: 24
  • Publication Date: 2006
  • Doi Number: 10.1016/j.fss.2006.08.005
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.3237-3247


In this paper, we define the notion of a fuzzy spread of a fuzzy projective space. We classify the fuzzy line spreads of the smallest finite projective space, the Fano plane, and prove a general existence theorem for line spreads of arbitrary finite projective planes. We then extend the classical relation between designs and statistics to an application of the fuzzy spreads in statistics, by considering projective spaces as 2-designs. A fuzzy spread then gives a blueprint of how to make groups for test procedures where certain kinds of objects are mixed together and in each group one kind is over-represented. (c) 2006 Elsevier B.V. All rights reserved.